# SDR 20000721SH035

- Difficulty date: June 30, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N6887W
- Make and model: Piper PA-28-140
- Aircraft serial: 2821043
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 75413
- Condition: Failed
- Location: Nr 1
- Part time: 1,600 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT  WAS AT 6,500 FEET MSL, ABOUT 30 MINUTES INTO A FLIGHT.  (VFR) RPM STARTED TO DROP.  THERE WAS NO WARNING OR UNUSUAL SOUND.  AIRCRAFT WAS DESTROYED DURING EMERGENCY LANDING ON A ROAD.  (X)
